# SDR SWIA971075

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Condition: Reqd Service
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MOMENTARY LOW OIL PRESSURE INDICATION ON LEFT ENGINE ON CLIMB-OUT.  RETURNED TO TWF.  SERVICED OIL TO THE ADD 1 QUART MARK ON SIGHT GLASS.  CHECKED ENGINE FOR OIL LEAKS BUT NONE WERE NOTED.  GROUND RUN CHECKS GOOD WITH NO LEAKS.
